# SDR FDEA202512222284

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559026
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. CREASE BEAM. (RH) STA 1200 CORRODED. CORROSION OUT OF LIMITS AT MAIN CARGO COMPARTMENT CREASE BEAM INBOARD CHORD AT   STA 1200 RBL 64 WAS REPAIRED IAW B-757 SRM 53-00-13-2R
